• Welcome! It’s great to see you. Our forum members are people, maybe like yourself, who experience mental health difficulties or who have had them at some point in their life.

    If you'd like to talk with people who know what it's like

Anyone else not get any sleep because of their voices

fate_w_g

fate_w_g

Well-known member
Joined
May 29, 2014
Messages
278
Location
Essex
My voices have come back with a vengeance and I haven't been able to get any sleep for the past two nights.

Anyone else had problems with their voices stopping them from sleeping?
 
fate_w_g

fate_w_g

Well-known member
Joined
May 29, 2014
Messages
278
Location
Essex
I think I need a review of my meds.

Current meds list:
Aripriprazole 25mg
Venlafaxine 150mg
Lorazepam 2mg twice a day
 
SarahD

SarahD

Well-known member
Joined
Oct 21, 2014
Messages
2,095
Location
UK
Hi fate_w_g

I have problems from voices that are really hassling me lately. I have trouble sleeping too - but not usually from the voices, just don't sleep well when psychotic.

Really sympathise.
 
Kerome

Kerome

Well-known member
Joined
Sep 29, 2013
Messages
12,750
Location
Europe
When I have a bad patch I usually also sleep badly... Not necessarily because of voices but often because i am worrying about some deep fear or feeling anxious. I end up tossing and turning in my bed, trying to find sleep. Sometimes I get into a slightly different space of consciousness from which sleep is hard to access, it is too "smooth".

Hope you feel better, you are not the only one.
 
fate_w_g

fate_w_g

Well-known member
Joined
May 29, 2014
Messages
278
Location
Essex
Thank you SarahD.

The voices have been hassling me throughout the night none stop which is stopping me from sleeping.
 
fate_w_g

fate_w_g

Well-known member
Joined
May 29, 2014
Messages
278
Location
Essex
Thank you for the response Kerome.
 
N

natalie

Well-known member
Joined
Aug 1, 2014
Messages
14,829
HI,

I think, a review of the meds might be a good idea. It would appear, that althoiugh you are on 25ml of aripipazole, the other meds might be interferring, I feel, with the med to control the hearing voices, and therefore the voices at night might be breaking through in that respect.

For me 25ml is far the best dose for me to be on, and might I suggest a tip, if you are able to, in the daytime, and during the evening; I always listen to my cd walkman, music, and I usually do find, that at night I tend to sleep very well.

i think, the other meds could be "fighting" with the aripipazole, 25ml, and this is how and why the voices are breaking through.


I have been on 25ml of aripripazole, since 2012, and it is a very good, dose to be on, helps me out through the day, during the evening, and overnight in regards not to hear voices in the head.



Take care,



Natalie.
 
fate_w_g

fate_w_g

Well-known member
Joined
May 29, 2014
Messages
278
Location
Essex
Thank you for your response Natalie I'm going to talk to my cpn and see what can be done.
 
N

natalie

Well-known member
Joined
Aug 1, 2014
Messages
14,829
I hope the talk with the CPN goes well, and the CPN might be able to arrange for you to have a review with the pshychatrist doctor, who would look at your meds.




Natalie.
 
fate_w_g

fate_w_g

Well-known member
Joined
May 29, 2014
Messages
278
Location
Essex
I hope it goes well too.
 
fate_w_g

fate_w_g

Well-known member
Joined
May 29, 2014
Messages
278
Location
Essex
Had a talk with my CPN and he has scrapped the Lorazepam and gave me Chlorpromazine 150mg to take instead.

Have taken my first dose and feel a bit buzzed.
 
SarahD

SarahD

Well-known member
Joined
Oct 21, 2014
Messages
2,095
Location
UK
I hope the new med is more help. Let us know how you get on.
 
fate_w_g

fate_w_g

Well-known member
Joined
May 29, 2014
Messages
278
Location
Essex
Thanks SarahD.

It's early days I know but hopefully this buzzing feeling will lead to some sleep.
 
N

natalie

Well-known member
Joined
Aug 1, 2014
Messages
14,829
Hi,

I hope the revised meds goes well for you.



And, do let us know how you'll get on.


Natalie.
 
N

natalie

Well-known member
Joined
Aug 1, 2014
Messages
14,829
After thought; though I feel you shouild talk to the CPN, about this buzzed feeling you're having, though as you say it is early days. I hope this side affect, does wear off, in the short - term.


Natalie.
 
Top